# SDR 08FDEA02917

- Difficulty date: July 16, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- Aircraft time: 42,262 hours, 26,602 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554571
- Condition: Corroded
- Location: Bs 680-682
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 PIT BILGE AREA-STR 28R STA 680 LEVELING COMPOUND BULGING WITH CORROSION ON SKIN.  REMOVED DAMAGED COMPOUND.  FOUND CORROSION AT SKIN AND NDT FOR LIMITS ORIGINAL "T" .070 LOSS AT LOWEST POINT IS .034, REMAINING T IS .036 IS OUT OF LIMITS REF SRM 53-30-3.  REMOVED DAMAGE AREA REF SRM 53-30-3 FIG 3A.  FABRICATED AND VERIFIED REPAIR DOUBLER AS 2024-T3 .080 REF SRM 53-30-2 FIG 3A (A17124/PO NR 1038533).  TREATED AND PRIMED REF SRM 51-30-2 PG 7.  INSTALLED REF SRM 53-30-3 FIG 3A.  RESTORED COMPOUND REF MM 51-40-00-0.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
